# SDR SWAA950462

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Inop
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT, EXPERIENCED SYSTEM A HYDRAULIC PRESSURE LOSS.  AIRCRAFT RETURNED TO ELP AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND A SYSTEM HYDRAULIC PUMP INOP. REPLACED AND SERVICED SYSTEM PER BOEING M/M.
